# SDR REXA2022072101637

- Difficulty date: July 13, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WALL SEAT RAIL BETWEEN FS897.00 AND FS985.00 REQUIRES REPLACEMENT.	REMOVED AND REPLACED LH WALL SEAT RAIL P/N SH690-37542-1 BETWEEN FS897.00 AND FS985.00 IAW CRJ900 AMM 53-00-49-000-801-A19 AND 53-00-49-400-801-A19
